# SDR HEEA079506

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,920 hours
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 209062527003
- Part serial: NA
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HOSE LEAKS OIL. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
